MathSciNet Relay Station
MathSciNet bibliographic data
MR866109 94A60 (11T71 11Y16 68P25)
Koblitz, Neal Elliptic curve cryptosystems. Math. Comp. 48 (1987), no. 177, 203–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement